Doctor insights on:
Got The Gardisil Shot 2 Days Ago And My Arm Still Hurts Todayis This Normal
Usually, yes.: Any vaccine can make your muscles sore in the area -- a sharp pointy object has been stuck into them, and fluid is put in a space where there hadn't been any. Massaging the area, using warm compresses, and doing easy arm exercises helps to work 'kinks' out. Gardasil protects against a virus that causes cancer, so the benefits outweigh any side effects. If area reddens or swells, see your doctor. ...Read moreSee 1 more doctor answer
I recently got a HPV or gardasil shot in my left arm. It has now been two days and symptoms of a reaction have developed. Please help!
I got the Gardasil shot a month ago and my arm still has moderate pain with limited mobility. Should I be concerned and should I visit a doctor?
Very unusual: Injection site pain can occur with any shot, including Gardasil and other vaccines, but should clear up in a few days; unusual to last this long. What does "limited mobility" mean? Because it hurts to move the arm? Conceivably you have a bacterial infection in that area. See the doctor who gave the shot. (If it was first Gardasil dose and nothing serious is found, it's time for your second dose.) ...Read moreSee 1 more doctor answer
My daughter is 13. She received her 3rd gardasil shot about 2wks ago. She has a knot in her arm, diarrhea & cramps. ?
I had my last gardasil vaccine 2 months ago. No complications. Now i have a lump on my arm that hurts to touch and move my arm. Should i be concerned?
Infection?: If the lump is exactly at the site of the vaccine injection, maybe it is a delayed infection or other reaction to the shot. This sort of thing is rare but could happen. If the lump is anywhere else, probably it has nothing to do with the vaccine. See a doctor soon if the area continues to enlarge or becomes more tender; if any redness; or if you have fever. ...Read more
I got my first gardasil shot 2 weeks ago. I still have a very hard lump at the injection site, and hurts to touch. Is this normal?
See your doctor: It is normal to feel a hardening of the skin (lump) for up to several weeks after an injection; however, any tenderness associated with the shot should have already resolved. We need to be concerned about infection at the site or other possible complications. Recommend seeing your doctor to have the area examined. ...Read more
Probably not: The recommendation for gardisil is all three vaccines within 6 months. There are no studies to suggest you will be protected after only 2 shots. The good news is, you don't need to start over, even if the time for your 3rd shot has passed. Call your physician and make an appt for your final vaccine. Best of luck to you! ...Read more
Poor protection: The protection created by series vaccines like Gardasil are tested & confirmed to provide a satisfactory level of protection for many years only when the series is completed . Failure to complete the series will result in some who are not protected or whose protection disappears over time. The series can be resumed with an extended delay & still yield benefits. ...Read more